MAUDE Adverse Event Report: I.T.S. GMBH PELVIC RECONSTRUCTION SYSTEM

I.T.S. GMBH PELVIC RECONSTRUCTION SYSTEM
Model Number 21194-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of further investigation, we received the patient and surgery history and there it is stated that the fracture presented a non-union and thus the plate broke.
 
Event or Problem Description
Plating of a pubic branch fracture with a curved prs plate 10-hole.After six weeks the plate broke while using a wheeled walker.

Brand Name
PELVIC RECONSTRUCTION SYSTEM
Common Device Name
PELVIC RECONSTRUCTION SYSTEM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key6696335
Report Number3004369035-2017-00011
Device Sequence Number19080698
Product Code HRS
UDI-Device Identifier09120034302879
UDI-Public09120034302879
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21194-10
Device Catalogue Number21194-10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2016
Initial Report FDA Received Date07/10/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;